Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

On methadone, smoking, numbness, pounding in chest. Was it a stroke?

hi, I am on methadone and I have been unfortunately smoking crack but the thing is the last time i did it I experienced how I only could describe it as a vale of chills overwhelm my face and then body leaving my head feeling a a duel sort pulsating numbing feeling, with my heart pounding out of my chest and trouble maintaining a normal breathing regiment. I eventually slowed my breathing down and it subsided. I know this sounds like that I m just high but it s very different then usually. Please, please someone tell me whats going on in my body. Did I have a mini stroke?
Asked On : Sun, 20 Jan 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

A stroke leaves permanent residue.
If not, it is called TIA - transient Ischemic attack - but this is generally recurrent.

The description is rather suggestive of a disorder of heart rhythm. It is difficult to document at times. X-ray chest, ECHOcardiogram, EKGs (routine, ambulatory and exercise) - will be necessary, for favour of further assessment and assistance.

A psychiatric evaluation could also help - to exclude the role of anxiety. They can also help in de-addiction. You need counselling.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 23 Jan 2013
I find this answer helpful
Cardiologist Dr. Johann Christopher's  Response
YES IT IS POSSIBLE .you need to immediately stop methadone and get a cardiovascular exam including 2decho and TMT.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor